# SDR AALA201908159001

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 60,299 hours, 24,573 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: ACH9969
- Part serial: AAT6654
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, AFT R LAV SMOKE DET WAS TURNED OFF DUE TO FALSE WARNING. REMOVED AND REPLACED SMOKE DETECTOR IN RIGHT AFT LAV IAW AMM  26-14-01. OPS CHECK OK.
